# SDR DHL2001806513

- Difficulty date: March 16, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT - FITTING CRACKED 6 INCHES BETWEEN STA 600.000 AND STA 620.000.  L-31R.  REMOVED CRACKED FITTING (FWD CARGO COMPT STA 600-620, L-31R) IAW SRM 51-1-20D PAGE 21.  CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8 PAGE 12-13.  INSTALLED FITTING NEW IAW SRM 51-1-20D PAGE 9 PER TO N/R 0821 FOR ORIGINAL CERTIFICATE. (REF. SDR #DHL2001806513.) STATUS-CLOSED.
